# SDR SWAA2020051577249

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,933 hours, 24,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H SIDE AFT EXTERIOR EMERGENCY LIGHT INOP / RELAMPED L/H SIDE AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
